S. A. Kashchenko and D. O. Loginov, "Estimation of the Region of Global Stability of the Equilibrium State of the Logistic Equation with Delay," Russian Mathematics vol. 64, pp. 34–49 (2020)



We study the question of determining all those parameters for which all positive solutions to the logistic equation with delay tend to zero as 𝑡→∞t→∞. The well-known Wright conjecture [1] on the estimation of the set of such parameters is proved. A methodology is developed that makes it possible to sequentially refine this estimate.